# SDR C2XA97CL079

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Torque Tube
- Part number: 23056756
- Condition: Broken
- Location: Rt Engine
- Part time: 1,219 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 4097 - CREW REPORTED THE RIGHT ENGINE HAD LOW N1 INDICATED.  THE AIRCRAFT LANDED AT STL WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND FOUND THE COMPRESSOR VARIABLE VANE TORQUE TUBE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
